# SDR VJ9800641

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 945 & 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. CRACKS WERE FOUND IN LONGERON 17L AT FS 945 ON THE LOWER FLANGE TO THE FRAME AND FS 965 AT THE FRAME ATTACH ANGLE.  CUT OUT CRACKED SECTIONS OF THE LONGERON, FABRICATED AND REPAIRED MEMBER SECTIONS IAW DC9 SRM 53-02 FIG 18.  LONGERON P/N 2777922-4 AND SPLICE P/N 7637813-3.
